Alert archive / California / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 12, NWS San Diego, CA

September 1, 2007Riverside County, California

NWS San Diego, CA issued this severe thunderstorm warning at Sep 1, 2007, 2:45 PM PDT for Riverside County, California. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2007, 2:45 PM PDT (21:45 UTC)
Expired
Sep 1, 2007, 3:45 PM PDT
In force
60 min
Issued by
NWS San Diego, CA
Area
Counties, with a storm outline in the text

County Riverside County, CA

The radar

The Santa Ana Mts radar (KSOX), 27 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2007-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2007-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
808 J/kg
Mixed-layer CIN
-503 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS56 KSGX 012146
SVRSGX
CAC065-012245-
/O.NEW.KSGX.SV.W.0012.070901T2145Z-070901T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
245 PM PDT SAT SEP 1 2007

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL RIVERSIDE COUNTY IN SOUTHWEST CALIFORNIA...

* UNTIL 345 PM PDT

* AT 240 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LAKE ELSINORE...OR ABOUT 14 MILES SOUTH OF MORENO VALLEY...AND
  MOVING WEST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE ELSINORE BY 250 PM PDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. 
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A 
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3378 11752 3389 11748 3386 11721 3376 11706
      3359 11727
TIME...MOT...LOC 2145Z 107DEG 4KT 3373 11729

$$

ECC
2 follow-up statements
000 
WWUS56 KSGX 012212
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
311 PM PDT SAT SEP 1 2007

CAC065-012245-
/O.CON.KSGX.SV.W.0012.000000T0000Z-070901T2245Z/
RIVERSIDE CA-
311 PM PDT SAT SEP 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM PDT
FOR WEST CENTRAL RIVERSIDE COUNTY...

AT 305 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LAKE ELSINORE...OR ABOUT 14 MILES SOUTHWEST OF MORENO
VALLEY...MOVING WEST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3378 11752 3389 11748 3386 11721 3376 11706
      3359 11727
TIME...MOT...LOC 2211Z 107DEG 4KT 3374 11732

$$

ECC
000 
WWUS56 KSGX 012242
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
342 PM PDT SAT SEP 1 2007

CAC065-012252-
/O.EXP.KSGX.SV.W.0012.000000T0000Z-070901T2245Z/
RIVERSIDE CA-
342 PM PDT SAT SEP 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RIVERSIDE COUNTY
EXPIRES AT 345 PM PDT...

THE STORM HAS WEAKENED AND MOVED TO THE NORTH. 

LAT...LON 3378 11752 3389 11748 3386 11721 3376 11706
      3359 11727
TIME...MOT...LOC 2242Z 107DEG 4KT 3375 11736

$$

ECC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 2:00 PM PDT, 45 minutes earlier.

Area forecast discussion, Sep 1, 2:00 PM PDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PDT SAT SEP 1 2007

.SYNOPSIS...
HIGH PRESSURE OVER ARIZONA WILL BRING HOT HUMID WEATHER THROUGH
LABOR DAY. MOISTURE IN SOUTHEAST FLOW ALOFT WILL BRING A CHANCE OF
MAINLY AFTERNOON AND EVENING THUNDERSTORMS...AND MAINLY IN THE
MOUNTAINS AND DESERTS. SOME THUNDERSTORMS WILL PRODUCE HEAVY
RAINFALL AND LOCAL FLOODING. COOLER AND LESS HUMID WEATHER IS
EXPECTED TUESDAY AND THROUGH THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THUNDERSTORMS HAVE FIRED ALL ALONG THE PENINSULAR RANGE OF SOCAL
WITH SOME DRIFT INTO THE FAR INLAND VALLEYS. RAIN IS HEAVY BUT THE
STORMS ARE NOT LONG LASTING. EVEN SO...MANY CAN PRODUCE FLASH
FLOODING IN A VERY SHORT TIME. THE FLOW...THE DYNAMICS AND THE
MOISTURE LOOK NEARLY IDENTICAL THROUGH THE HOLIDAY MON. SO THE
TSTORMS AND THE THREAT OF FLASH FLOODING WILL CONTINUE. SMALL
CHANCES OF PRECIP WILL CONTINUE EVEN DURING SUN AND MON NIGHTS. WEAK
EASTERLY FLOW WILL NUDGE SOME OF THOSE TSTORMS WESTARD INTO THE
VALLEYS ON SUN. THE HEAT LOOKS THE SAME TOO THROUGH THE HOLIDAY
EXCEPT FOR PERHAPS A COUPLE DEGREES OF COOLING ON MON. A TROUGH OF
LOW PRESSURE COMING OUT OF THE NORTHWEST TUE AND WED IS LOOKING MORE
CONSISTENT LATELY ON THE STRENGTH AND THE TIMING. THIS WILL BRING A
COOLING TREND AND MORE COASTAL CLOUDS. AS THE TROUGH PASSES...JUST A
TOUCH OF OFFSHORE FLOW DEVELOPS WED AND THU MORNINGS. NOT ENOUGH FOR
REALLY STRONG OFFSHORE WINDS...BUT MAYBE ENOUGH TO DRY OUT THE AIR
AND INCREASE THE FIRE POTENTIAL BRIEFLY. ANOTHER FEATURE TO WATCH IS
THE MOISTURE ASSOCIATED WITH THE REMNANTS OF HENRIETTE. EXTENDED
MODELS SHOW MOST OF THAT MOISTURE GOING INTO AZ ON THU AND FRI...BUT
ENOUGH TO CLIP AT LEAST THE SOUTHEAST PART OF OUR REGION AND BRING
SHOWERS AND/OR TSTORMS.

&&

.AVIATION...
011930..TWO MAIN PROBLEMS THROUGH SUNDAY WILL BE THE AFTERNOON
THUNDERSTORM ACTIVITY OVER THE MOUNTAINS AND ADJACENT VALLEY AND
DESERT AREAS AND THE MAXIMUM TEMPERATURES AT THE AREA AIRPORTS.

ISOLATED TO SCATTERED THUNDERSTORMS OVER THE MOUNTAINS THIS
AFTERNOON SHOULD END BY SUNSET BUT SHOULD DEVELOP BY NOON ON SUNDAY
AND CONTINUE THROUGH THE AFTERNOON. BASES SHOULD BE AT OR ABOVE
FL080 WITH TOPS TO FL450 AT TIMES.

MAXIMUM TEMPERATURES FOR SUNDAY SHOULD BE SIMILAR. MAXIMUM
TEMPERATURES AT KSAN AND KSNA SHOULD BE BETWEEN 28 AND 32 DEGREES
C...NEAR 43 DEGREES C AT KONT AND BETWEEN 45 AND 47 DEGREES C AT
KPSP AND KTRM.

THE MARINE LAYER REMAINS VERY SHALLOW SO MARINE LAYER STRATUS/FOG IS
NOT EXPECTED TO BE A FACTOR AT ANY OF THE COASTAL AIRPORTS THROUGH
SUNDAY.  HORTON

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM THIS EVE FOR MTNS AND UPPER DESERT...
SEE LAXFFASGX.
EXCESSIVE HEAT WARNING FROM 10 AM TO 7 PM TODAY AND SUNDAY FOR
INLAND AREAS...SEE LAXNPWSGX.

&&

PUBLIC...MM
AVIATION/MARINE...HORTON

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Sep 1, 10:25 AM PDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
1025 AM PDT SAT SEP 1 2007

CAZ042-020100-
ORANGE COUNTY COASTAL AREAS-
340 AM PDT SAT SEP 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ORANGE COUNTY COASTAL AREAS OF
EXTREME SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE HEAT WARNING FOR THIS AFTERNOON. SEE LAXNPWSGX FOR DETAILS.
HIGH RIP CURRENT RISK AT THE BEACHES. SEE LAXSRFSGX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

EXCESSIVE HEAT WARNING FOR SUNDAY AFTERNOON. SEE LAXNPWSGX FOR
DETAILS. HIGH RIP CURRENT RISK AT THE BEACHES FOR SUNDAY. SEE
LAXSRFSGX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

CAZ043-020100-
SAN DIEGO COUNTY COASTAL AREAS-
340 AM PDT SAT SEP 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN DIEGO COUNTY COASTAL AREAS
OF EXTREME SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

HIGH RIP CURRENT RISK AT THE BEACHES. SEE LAXSRFSGX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HIGH RIP CURRENT RISK AT THE BEACHES FOR SUNDAY. SEE LAXSRFSGX FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

CAZ048-050-020100-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
1025 AM PDT SAT SEP 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR VALLEYS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE INLAND EMPIRE THROUGH THIS
EVENING. SEE LAXFFASGX FOR DETAILS.

THE FLASH FLOOD POTENTIAL IS MODERATE. THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. WHERE THUNDERSTORMS
DO DEVELOP GUSTY WINDS...DANGEROUS LIGHTNING AND HAIL IS LIKELY.

EXCESSIVE HEAT WARNING FOR THIS AFTERNOON. SEE LAXNPWSGX FOR DETAILS.
FLASH FLOOD POTENTIAL IS LOW...THE RISK OF FLASH FLOODING IS MINIMAL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

EXCESSIVE HEAT WARNING FOR SUNDAY AFTERNOON. SEE LAXNPWSGX FOR
DETAILS. FOR SUNDAY...THE FLASH FLOOD POTENTIAL IS LOW...THE RISK OF
FLASH FLOODING IS MINIMAL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN WEATHER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH
EARLY EVENING. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

CAZ055-056-058-020100-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
1025 AM PDT SAT SEP 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING. SEE LAXFFASGX
FOR DETAILS.

THE FLASH FLOOD POTENTIAL IS MODERATE. THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. WHERE THUNDERSTORMS
DO DEVELOP GUSTY WINDS...DANGEROUS LIGHTNING AND HAIL IS LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FOR SUNDAY...THE FLASH FLOOD POTENTIAL IS MODERATE. THUNDERSTORMS
ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN WEATHER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH
EARLY EVENING. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

CAZ060>062-020100-
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
1025 AM PDT SAT SEP 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DESERTS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE APPLE AND LUCERNE VALLEYS
THROUGH THIS EVENING. SEE LAXFFASGX FOR DETAILS.

THE FLASH FLOOD POTENTIAL IS MODERATE. THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. WHERE THUNDERSTORMS
DO DEVELOP GUSTY WINDS...DANGEROUS LIGHTNING AND HAIL IS LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FOR SUNDAY...THE FLASH FLOOD POTENTIAL IS LOW...THE RISK OF FLASH
FLOODING IS MINIMAL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN WEATHER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH
EARLY EVENING. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

ECC/MARTIN

In the hours before

Local storm report, Sep 1, 2:25 PM PDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
225 PM PDT SAT SEP 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      WRIGHTWOOD              34.36N 117.63W
09/01/2007                   SAN BERNARDINO     CA   TRAINED SPOTTER

            FLASH FLOOD IN PROGRESS AT LONE PINE AND SHEEP CREEK WASH

&&

MANU
Local storm report, Sep 1, 2:27 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
227 PM PDT SAT SEP 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     FLASH FLOOD      FOREST FALLS            34.09N 116.92W
09/01/2007                   SAN BERNARDINO     CA   TRAINED SPOTTER

            FLASH FLOOD IN PROGRESS AT MT HOME JUST S OF FOREST
            FALLS.

&&

MANU
Local storm report, Sep 1, 2:30 PM PDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
230 PM PDT SAT SEP 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     FLASH FLOOD      OAK GROVE               33.38N 116.79W
09/01/2007                   SAN DIEGO          CA   NWS EMPLOYEE

            FLASH FLOOD IN OAK GROVE. 3-4 INS. ACROSS HWY 79. DOWNED
            TREES AND MANY LARGE LIMBS BLOCKING ROAD.

&&

MANU
Local storm report, Sep 1, 2:33 PM PDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
233 PM PDT SAT SEP 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     TSTM WND DMG     PALOMAR MOUNTAIN        33.36N 116.83W
09/01/2007                   SAN DIEGO          CA   NWS EMPLOYEE

            DOWNED TREE LIMBS 6-8 INS. DIAMETER CAUSED A 2 CAR
            ACCIDENT ON HWY 76.

&&

MANU

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 8:16 PM PDTExcessive Heat WarningSGXRiverside, San Bernardino, San Diego22 hr
Sep 1, 3:25 AM PDTExcessive Heat WarningSGXRiverside, San Bernardino, San Diego40 hr
Sep 1, 10:15 AM PDTFlash Flood WatchSGXRiverside, San Bernardino, San Diego8 hr
Sep 1, 12:52 PM PDTFlash Flood WarningSGXRiverside, San Diego4 hr
Sep 1, 1:18 PM PDTFlash Flood WarningSGXSan Bernardino4 hr
Sep 1, 1:27 PM PDTSevere Thunderstorm WarningSGXSan Diego63 min
Sep 1, 3:07 PM PDTFlash Flood WarningSGXRiverside3 hr

Nearby

Severe Thunderstorm Warnings in California, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.